MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 8 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 8 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151620808
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); No Code Available (3191)
Date of Event 01/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2015, the patient underwent total left knee arthroplasty due to osteoarthritis.The patella was not resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with depuy knee system and competitor bone cement.Unknown date 2015, the patient underwent a left knee revision with liner exchange, synovectomy and secondary wound closure.The surgeon reported sometime after the primary surgery, the patient fell and sustained a wound dehiscence, and was taken to surgery where a synovectomy and liner exchange was performed.Doi: (b)(6) 2015.Dor: unknown date in 2015.(rt knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR FB INSRT SZ 8 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9327768
Report Number1818910-2019-116378
Device Sequence Number1951065
Product Code JWH
UDI-Device Identifier10603295046035
UDI-Public10603295046035
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Catalogue Number151620808
Device Lot Number296813
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR